# SDR MWEA00302

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578963
- Condition: Inadequate
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ORDER TO ACCOMODATE LONGERON SPLICE IN AREA, INTERCOSTAL BETWEEN STATIONS 168 AND 180 REQUIRES REPLACEMENT.  FABRICATED AND INSTALLED INTERCOSTAL.
